# SDR TRBACPCP2010039

- Difficulty date: June 28, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N407AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 32,024 hours, 30,893 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER SKIN REAR SPAR AT RIB 11 CORROSION TITANIUM DOUBLER PERMANENT REPAIR.  COMPLIED WITH TDMI 570383 LT WING AFT SPAR LOWER CHORD AT RIB 11.   NDT ACCOMPLISHED REF NDT REPORT 100617-13, SRI NR DO/TS-2699/10-13512, SRAS NR DO/TS-3072/08. 4749 ISSUE B, AND E-MAIL DO/TS-3178/10-13512.  PERMENANT REPAIR INSTALLED.
